# SDR HALA20250528029

- Difficulty date: May 25, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N5843K
- Make and model: Airbus A330-343
- Aircraft serial: 01205
- Aircraft time: 44,549 hours, 7,847 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL - N/W STEERING FAULT. BRAKES - AUTO BRAKE FAULT. BRAKES - SYST 1 FAULT. LOST NOSE WHEEL STEERING TAXING IN - HAD TO BE TOWED. REPLACED BSCU IAW A330 AMM 32-42-34-400-801-A, PERFORMED BSCU BITE CK IAW AMM 32-46-00-740-801-A, PERFORMED FUNCTIONAL OF NWS IAW AMM 32-51-00-720-801-A. OPC GOOD OK TO CONTINUE
